# SDR DHL2004745536

- Difficulty date: July 24, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, AFT AIRSTAIR EXTERNAL SKIN CREASED AT BS 1323.  CUT OUT DAMAGED AREA DIM 2 X 1.25 INCH AND FABBED DOUBLER FROM 2024 T3 .050 PO 9001189 DIM 5 X 5 INCHES IAW 727 SRM 52-10-2 FIG 3.  DOUBLER TREATED, PRIMED AND INSTALLED IAW 727 SRM 51-10-2 & 52-10-2 FIG 3.
